Alert archive / Ohio / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 37, NWS Cleveland, OH

March 31, 20267 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 31, 2026, 3:59 PM EDT for 7 counties in Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2026, 3:59 PM EDT (19:59 UTC)
Expired
Mar 31, 2026, 4:45 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Erie County, OH, Hancock County, OH, Huron County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:17 PM EDTTSTM WND DMG2 Ese Ballville, OHMultiple power poles down near Buchanan Rd and Oak Dr. Time estimated via radar.
Mar 31, 4:21 PM EDTTSTM WND GST 563 W Clyde, OHAWOS station KS24 3 NNE Green Springs.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:59 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2026-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2026-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

999 
WUUS51 KCLE 311959
SVRCLE
OHC043-063-077-123-143-147-173-312045-
/O.NEW.KCLE.SV.W.0037.260331T1959Z-260331T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
359 PM EDT Tue Mar 31 2026

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Huron County in north central Ohio...
  Ottawa County in northwestern Ohio...
  Seneca County in northwestern Ohio...
  Erie County in north central Ohio...
  Sandusky County in northwestern Ohio...
  Eastern Wood County in northwestern Ohio...
  Northeastern Hancock County in northwestern Ohio...

* Until 445 PM EDT.

* At 358 PM EDT, severe thunderstorms were located along a line
  extending from near Luna Pier to near Van Buren, moving east at 55
  mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Findlay, Sandusky, Tiffin, Norwalk, Fremont, Fostoria, Port
  Clinton, Bellevue, Clyde, Willard, North Baltimore, Oak Harbor,
  Gibsonburg, Genoa, Woodville, Elmore, Green Springs, Castalia,
  Arcadia, and Van Buren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 8355 4156 8267 4152 8268 4149 8264
      4107 8261 4107 8368
TIME...MOT...LOC 1958Z 261DEG 49KT 4174 8340 4113 8360 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
2 follow-up statements
715 
WWUS51 KCLE 312018
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
418 PM EDT Tue Mar 31 2026

OHC043-063-077-123-143-147-173-312045-
/O.CON.KCLE.SV.W.0037.000000T0000Z-260331T2045Z/
Huron OH-Ottawa OH-Seneca OH-Erie OH-Sandusky OH-Wood OH-Hancock OH-
418 PM EDT Tue Mar 31 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN HURON...OTTAWA...SENECA...ERIE...SANDUSKY...
SOUTHEASTERN WOOD AND NORTHEASTERN HANCOCK COUNTIES...

At 418 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Oak Harbor to near Fremont to
near New Riegel, moving east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Findlay, Sandusky, Tiffin, Norwalk, Fremont, Fostoria, Port Clinton,
Bellevue, Clyde, Willard, North Baltimore, Oak Harbor, Gibsonburg,
Genoa, Woodville, Elmore, Green Springs, Castalia, Arcadia, and Van
Buren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4133 8361 4137 8345 4155 8336 4156 8267
      4152 8268 4149 8264 4142 8263 4107 8262
      4107 8368
TIME...MOT...LOC 2018Z 267DEG 43KT 4161 8306 4131 8313 4108 8340 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
178 
WWUS51 KCLE 312031
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
431 PM EDT Tue Mar 31 2026

OHC063-173-312040-
/O.CAN.KCLE.SV.W.0037.000000T0000Z-260331T2045Z/
Wood OH-Hancock OH-
431 PM EDT Tue Mar 31 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Ohio.

LAT...LON 4134 8315 4155 8301 4156 8267 4152 8268
      4149 8264 4107 8262 4107 8341
TIME...MOT...LOC 2030Z 261DEG 49KT 4163 8291 4133 8298 4110 8325 

$$

OHC043-077-123-143-147-312045-
/O.CON.KCLE.SV.W.0037.000000T0000Z-260331T2045Z/
Huron OH-Ottawa OH-Seneca OH-Erie OH-Sandusky OH-
431 PM EDT Tue Mar 31 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN HURON...OTTAWA...CENTRAL SENECA...ERIE AND EASTERN
SANDUSKY COUNTIES...

At 430 PM EDT, severe thunderstorms were located along a line
extending from near Put-In-Bay to Clyde to near Tiffin, moving east
at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Sandusky, Tiffin, Norwalk, Fremont, Port Clinton, Bellevue, Clyde,
Willard, Green Springs, Castalia, Ballville, Monroeville, Marblehead,
Attica, Bettsville, Bay View, Republic, Bloomingville, Fairview
Lanes, and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4134 8315 4155 8301 4156 8267 4152 8268
      4149 8264 4107 8262 4107 8341
TIME...MOT...LOC 2030Z 261DEG 49KT 4163 8291 4133 8298 4110 8325 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:30 PM EDT, 29 minutes earlier. Its key messages:

  • 1) A cluster of strong to severe thunderstorms will sweep across the region late this afternoon and evening. The main impact will be gusty winds and heavy rainfall, but hail and a couple of brief tornadoes are possible too. 2) A second round of strong to severe thunderstorms and heavy rainfall is expected tonight. Heavy rainfall is the bigger concern with this overnight round, with widespread amounts of 1 to 1.25 inches possible through Wednesday, and locally higher where training occurs. This could cause flooding of urban, low- lying, and other flood prone areas. 3) Lower impact system Thursday and Friday, with occasional showers and storms and a return of very warm temperatures. 4) A stronger system brings a greater potential for severe storms and heavy rainfall late Saturday into Sunday.
Area forecast discussion, Mar 31, 3:30 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
330 PM EDT Tue Mar 31 2026

.WHAT HAS CHANGED...
Confidence has increased that a cluster of strong to severe
storms with gusty winds, some hail, and heavy rain will move
west to east across the area late this afternoon and evening.
Another round of storms with some severe weather potential and a
better potential for heavy rain and localized flooding is still
expected tonight. The rest of the forecast and messaging remains
the same through the weekend, as additional rounds of showers
and storms are expected.

&&

.KEY MESSAGES...
1) A cluster of strong to severe thunderstorms will sweep across
the region late this afternoon and evening. The main impact will
be gusty winds and heavy rainfall, but hail and a couple of
brief tornadoes are possible too.

2) A second round of strong to severe thunderstorms and heavy
rainfall is expected tonight. Heavy rainfall is the bigger
concern with this overnight round, with widespread amounts of 1
to 1.25 inches possible through Wednesday, and locally higher
where training occurs. This could cause flooding of urban, low-
lying, and other flood prone areas.

3) Lower impact system Thursday and Friday, with occasional
showers and storms and a return of very warm temperatures.

4) A stronger system brings a greater potential for severe
storms and heavy rainfall late Saturday into Sunday.

&&

.DISCUSSION...
KEY MESSAGE #1:
Quasi-zonal flow continues across the southern Great Lakes
region this afternoon overtop a flat mid/upper ridge over the SE
CONUS. An active stationary front remains draped across Lower
Michigan and southern Ontario along the northern edge of this
ridge, and this boundary continues to serve as the focus for a
series of shortwaves and associated weak surface lows.

One shortwave and associated mid-level speed max, characterized
by 700 mb flow over 50 knots, is currently crossing northern
Indiana and SW Lower Michigan. This shortwave and its associated
40+ knot low-level jet is driving a Mesoscale Convective System
(MCS) that will move into NW Ohio by 19Z. The downstream
environment across northern Ohio and western PA has sufficiently
destabilized this afternoon to support severe weather due to a
rapid uptick in shear expected as the wave approaches. Current
mesoanalysis shows MLCAPE of 500-1000 J/kg, with around 1500
J/Kg of SBCAPE, beneath a stout EML plume (7 to 7.5 C/Km mid-
level lapse rates). Westerly Deep layer shear will increase to
40-50 knots ahead of the wave, with vectors oriented
perpendicular to the north-south oriented line of convection on
the front edge of the MCS, and this combined with the moderate
instability will support forward propagation of the MCS late
this afternoon and evening and associated wind risk. PWATs of 1
to 1.2 inches (90th percentile of climatology) will also lead to
brief heavy rain as the complex progresses across the region.
While wind and heavy rain are the biggest hazards, low-level
(0-1 Km) shear increasing to 20-30 knots and effective SRH
increasing to 250-300 m2/s2 could support a couple of brief
tornadoes embedded within the main line or with any semi
discrete cells that develop ahead of it. The aforementioned
steep mid-level lapse rates also support occasional large hail,
especially with any semi discrete cells. The overall highest
severe weather risk appears to be east of I-71 this evening,
where higher instability has built up the past few hours. This
is especially the case for damaging winds given higher low-level
lapse rates of 7 to 7.5 C/Km leading to higher DCAPE in NE Ohio
and NW PA.

In terms of timing, the convection should reach the I-75
corridor by 20Z, the I-71 and I-77 corridors by 22Z, and should
be over NW PA by 23 to 00Z.

KEY MESSAGE #2:
After a short break during the mid evening hours, the shortwave
and associated surface low exiting east across the eastern Great
Lakes tonight will start to push the stationary front SE across
the region as a cold front. Another line of convection is
expected to develop along and ahead of the cold front as large
scale forcing for ascent increases. Shear will remain moderate
to high overnight with the presence of an enhanced low-level
jet, so a few severe storms are possible (mainly wind and a
brief tornado or two) where surges and bows occur in the QLCS.
However, the atmosphere will be pretty worked over from the
earlier evening convection, and this combined with the overnight
timing should limit the severe weather threat.

The bigger concern overnight is heavy rainfall and flash
flooding. The front will slow in forward progress as the night
progresses and will become aligned parallel to the W to WSW low
and mid-level flow. This combined with the 35-40 knot low-
level jet will lead to training convection within the
QLCS/backbuilding. On top of that, PWATs will increase to over
1.25 inches (near the daily max of sounding climatology) with
Integrated Vapor Transport (IVT) in the 90th to 97th
percentile, and this all combined with a skinny CAPE profile all
points to swaths of very heavy rainfall and efficient rainfall
rates. A widespread 1 to 1.25 inches of rain is likely through
Wednesday morning, but locally higher totals of 2 to 3 inches+
are possible where training occurs. This could lead to flash
flooding of low-lying, urban, and other prone areas, as well as
potential river flooding if enough falls in a basin.

Much of the area will try to dry out Wednesday as the front
temporarily sags into southern or central Ohio and Canadian high
pressure over the northern Great Lakes tries to influence at
least the north half of our region. However, a swath of showers
will continue north of the frontal boundary where isentropic
ascent will be persistent, so the southern and central counties
(south of I-80) may hold onto off and on light rain much of the
day. If the front is slightly farther north or south, than the
location of the swath of showers will change. The overall
impact and message Wednesday is that it will be a cold and damp
day, with highs held into the mid 40s to low 50s. Showers will
definitely increase Wednesday evening and Wednesday night as
the front slowly lifts back north.

KEY MESSAGE #3:
The next mid/upper shortwave ejecting across the Plains Thursday
will spawn another surface low that will lift into the northern
Great Lakes by Friday morning. The front should continue lifting
north Thursday morning ahead of this developing low, so most of
the leftover showers should be north of the region by midday.
This will set up a mainly dry and very warm afternoon in the
warm sector. As the low tracks from the northern Great Lakes
through northern Ontario Friday, the front will sag back SE as a
cold front. However, it is looking increasingly likely that the
boundary will stay NW of the region as it stalls in response to
yet another developing low in the Plains. This points to
slightly higher coverage of showers and a few thunderstorms
Friday compared to Thursday, but any heavy rain or severe threat
should be isolated, so lower impact than the mid week
convection. Temperatures will soar into the upper 70s to near 80
Thursday and Friday.

KEY MESSAGE #4:
The next surface low mentioned above developing in the Plains
Friday will lift across the Great Lakes Saturday and early
Sunday. This low will be stronger and will be the final wave to
kick this old frontal boundary out of the region as it's
associated with a strong mid/upper trough digging into the Great
Lakes. Given the better dynamics and strength of this system,
severe thunderstorms and heavy rainfall are possible late
Saturday and Saturday night, depending on the timing. This will
be monitored. Much colder air will settle into the region behind
this system for early next week.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Mainly VFR across the TAF sites early this afternoon, though
anticipate deterioration to MVFR and IFR vsbys from showers and
thunderstorms later this afternoon and evening. A few
thunderstorms could pose a strong to severe wind threat,
especially later this afternoon.

A few areas to watch for thunderstorms this afternoon. The first
area will be over the next couple of hours, generally east of
the I-77 corridor as showers and thunderstorms develop along a
residual nocturnal outflow boundary. This area of storms will
primarily impact ERI. The second area will be a cluster of
thunderstorms currently across Indiana this afternoon which is
expected to reach the I-75 corridor by around 4 PM. This cluster
of thunderstorms is expected to become better organized over the
next several hours as it continues east, posing a strong to
perhaps severe wind threat to all TAF sites (briefly 40 to 45
knots, perhaps isolated up to 50). The third area of concern
will be along an approaching cold front later this evening,
with widespread shower and thunderstorm development likely. The
threat for strong to severe winds is lower with this area,
though non- zero.

Winds are generally out of the southwest early this afternoon,
15 to 20 knots with periodic gusts of 30 to 35 knots. Winds will
abruptly shift towards the northwest, then north behind a cold
front later this evening and overnight, 10 to 15 knots.

Outlook...Non-VFR likely in showers and low ceilings Wednesday
afternoon. Additional periods of non-VFR conditions possible in
showers and thunderstorms Thursday through Saturday, though
appears most likely on Saturday.

&&

.MARINE...
Elevated southwest winds of 15 to 20 knots will persist across Lake
Erie into tonight. Though winds may occasionally gust up to 25
knots, believe most of the higher winds should be confined along the
nearshore given the cold lake surface temperatures. Thus, have opted
against a Small Craft Advisory at this time. Winds will briefly
shift towards the north behind a cold front on Wednesday, 10 to 15
knots, increasing to 15 to 20 knots and gradually becoming east to
northeast Wednesday night into Thursday. May need a brief Small
Craft Advisory Wednesday night into Thursday morning with the
onshore flow near 20 knots. Winds will return to the southwest as
the cold front lifts back north as a warm front late Thursday into
Friday, 15 to 20 knots.

Another item of concern this afternoon and evening will be the
threat of strong winds greater than 40 knots associated with a line
of thunderstorms moving west to east across Lake Erie.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

DISCUSSION...Garuckas
AVIATION...Kahn
MARINE...Kahn
Hazardous weather outlook, Mar 31, 3:03 PM EDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
303 PM EDT Tue Mar 31 2026

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-011915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
303 PM EDT Tue Mar 31 2026

...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall and isolated flash flooding are also
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Area creeks and rivers will continue rising into Wednesday as rain
continues. Some prone rivers may approach or reach minor flood
stage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ142>149-162>169-011915-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
303 PM EDT Tue Mar 31 2026

...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-011915-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
303 PM EDT Tue Mar 31 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Thunderstorms along and ahead of a cold front this afternoon and
evening may produce strong winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 31, 3:53 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
353 PM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tstm Wnd Dmg     4 SW Waterville         41.46N 83.79W
03/31/2026                   Lucas              OH   911 Call Center

            Semi truck flipped over on US-24 near
            Hertzfeld Rd. Time estimated via radar.

&&

RC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:25 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood50 min
Mar 31, 3:46 PM EDTSevere Thunderstorm Warning Considerable damage threatCLELucas, Ottawa, Sandusky, Wood59 min
Mar 31, 3:49 PM EDTSpecial Marine WarningCLE55 min
Mar 31, 3:54 PM EDTSpecial Marine WarningCLE96 min
Mar 31, 4:37 PM EDTSpecial Marine WarningCLE83 min
Mar 31, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Crawford, Cuyahoga, Erie, Huron, Lorain and 4 more50 min
Mar 31, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Cuyahoga, Geauga, Lake, Lorain, Medina and 4 more50 min
Mar 31, 5:31 PM EDTTornado WarningCLECuyahoga, Geauga, Lake29 min
Mar 31, 5:57 PM EDTSpecial Marine WarningCLE63 min
Mar 31, 5:58 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more48 min
Mar 31, 6:14 PM EDTSpecial Weather StatementCLEPortage46 min
Mar 31, 7:15 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Geauga, Lake, Lorain, Medina and 1 more45 min
Mar 31, 7:15 PM EDTSevere Thunderstorm WarningCLEMahoning22 min
Mar 31, 7:48 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock, Sandusky, Seneca, Wood42 min
Mar 31, 7:55 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Lake5 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.